# SDR MASA200800073

- Difficulty date: January 29, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 13,081 hours, 9,019 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AA
- Part serial: 997
- Condition: Failed
- Location: Aoa Vain
- Part time: 8,258 hours, 6,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7181 ORD- CID - PILOT DECLARED AN EMERGENCY AND DIVERTED TO MKE FOR STALL FAIL WARNING AND STICK SHAKER ACTIVATED FOR THE ENTIRE FLIGHT.  MX CHANGED RT AOA VANE.
